Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Certain types of homogeneous continua


Author: C. E. Burgess
Journal: Proc. Amer. Math. Soc. 6 (1955), 348-350
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0069485-X
MathSciNet review: 0069485
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, A homogeneous indecomposable plane continuum, Duke Math. J. vol. 15 (1948) pp. 729-742. MR 0027144 (10:261a)
  • [2] C. E. Burgess, Some theorems on $ n$-homogeneous continua, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 136-143. MR 0061367 (15:814d)
  • [3] F. Burton Jones, Certain homogeneous unicoherent indecomposable continua, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 855-859. MR 0045372 (13:573a)
  • [4] Stefan Mazurkiewicz, Sur les continus homogènes, Fund. Math. vol. 5 (1924) pp. 137-146.
  • [5] R. H. Sorgenfrey, Concerning triodic continua, Amer. J. Math. vol. 66 (1944) pp. 439-460. MR 0010968 (6:96d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0069485-X
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society